Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 4567092, 15 pages
http://dx.doi.org/10.1155/2016/4567092
Research Article

Existence of Mild Solutions to Nonlocal Fractional Cauchy Problems via Compactness

Instituto de Matemática y Física, Universidad de Talca, Casilla 747, Talca, Chile

Received 7 July 2016; Accepted 22 August 2016

Academic Editor: Khalil Ezzinbi

Copyright © 2016 Rodrigo Ponce. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rodrigo Ponce, “Existence of Mild Solutions to Nonlocal Fractional Cauchy Problems via Compactness,” Abstract and Applied Analysis, vol. 2016, Article ID 4567092, 15 pages, 2016. https://doi.org/10.1155/2016/4567092.